# SDR YENA2023005010466

- Difficulty date: April 29, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N961JT
- Make and model: Airbus A321-231
- Aircraft serial: 06930
- Aircraft time: 30,379 hours, 5,935 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#924, LAX-JFK. 'OIL FUMES IN COCKPIT ON TAKEOFF & CLIMB OUT DISSIPATED AFTER FEW MINUTES LIKE DIRTY ODOR SMELL; COMPLIED WITH INFORMATION NOTICE 2017 T015 SECTION A, ISOLATED FAULT TO TYPE 10, (A)1, C PER TSM 05-50-00-810-085-B/TSM 05-50-00-810-085D. AIRCRAFT IS OK FOR SVC. OPERATED PACKS BOTH APU BLEED/ENG BLEED FOR 15 MIN. NO ODOR WAS NOTED. AMM 71-00-00.'
